MathSciNet Relay Station
MathSciNet bibliographic data
MR1756133 57M50 (57M60 57N10 57R30)
Calegari, Danny Geometry and topology of ${\bf R}$-covered foliations. Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 31–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement